# SDR UALA2010123004773

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 37,334 hours, 8,120 cycles
- Engine: Pwa PW4084
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: MS251822
- Condition: Burned
- Location: Apu Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY WIRE W2449-1001-2-0, DAMAGED AT DM24012A.  BATTERY CONNECTOR BURNED. INSULATED AND TIED BACK BURNED WIRE. ALSO REMOVED CONNECTOR ON BATTERY.  COVERED EXPOSED WIRES AND TERMINALS ON BATTERY. EVERYTHING TIED BACK. IAW GMM20-10-11.
